Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 74, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 17, 2012, 3:07 PM CST. It took effect at Nov 18, 2012, 12:00 AM CST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2012, 3:07 PM CST (21:07 UTC)
- In effect from
- Nov 18, 2012, 12:00 AM CST
- Expired
- Nov 19, 2012, 3:32 AM CST
- In force
- 28 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
325 WHUS73 KGRB 172107 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 307 PM CST SAT NOV 17 2012 ...INCREASING SOUTH WINDS AND BUILDING WAVES LATE TONIGHT INTO MONDAY... ..GUSTY SOUTH WINDS AHEAD OF A WEAK COOL FRONT ACROSS THE UPPER MIDWEST WILL GENERATE BUILDING WAVES OVER LAKE MICHIGAN...MAINLY NORTH OF STURGEON BAY...THROUGH MONDAY LMZ541-180515- /O.NEW.KGRB.SC.Y.0074.121118T0600Z-121120T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 307 PM CST SAT NOV 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT CST MONDAY NIGHT. * WINDS...SOUTH WINDS OF 15 TO 25 KTS ARE EXPECTED. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT LATE TONIGHT...AND 4 TO 7 FT SUNDAY INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
018 WHUS73 KGRB 180305 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 905 PM CST SAT NOV 17 2012 ...INCREASING SOUTH WINDS AND BUILDING WAVES LATE TONIGHT INTO MONDAY... ..GUSTY SOUTH WINDS AHEAD OF A WEAK COOL FRONT ACROSS THE UPPER MIDWEST WILL GENERATE BUILDING WAVES OVER LAKE MICHIGAN...MAINLY NORTH OF STURGEON BAY...THROUGH MONDAY LMZ541-181115- /O.CON.KGRB.SC.Y.0074.121118T0600Z-121120T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 905 PM CST SAT NOV 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... * WINDS...SOUTH WINDS OF 15 TO 25 KTS ARE EXPECTED. * WAVES...WAVES OF 3 TO 5 FT...WILL BUILD TO 4 TO 7 FT SUNDAY INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
539 WHUS73 KGRB 180909 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 AM CST SUN NOV 18 2012 ...PERSISTENT GUSTY SOUTH WINDS WILL CONTINUE INTO MONDAY... ..GUSTY SOUTH WINDS AHEAD OF A WEAK COOL FRONT ACROSS THE UPPER MIDWEST WILL GENERATE BUILDING WAVES OVER LAKE MICHIGAN...MAINLY NORTH OF STURGEON BAY...THROUGH MONDAY. LMZ541-181800- /O.CON.KGRB.SC.Y.0074.000000T0000Z-121120T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 309 AM CST SUN NOV 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... * WINDS...SOUTH WINDS OF 15 TO 25 KTS ARE EXPECTED. * WAVES...WAVES OF 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
724 WHUS73 KGRB 181701 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1101 AM CST SUN NOV 18 2012 ...PERSISTENT GUSTY SOUTH WINDS WILL CONTINUE INTO MONDAY... ..GUSTY SOUTH WINDS AHEAD OF A WEAK COOL FRONT ACROSS THE UPPER MIDWEST WILL GENERATE BUILDING WAVES OVER LAKE MICHIGAN...MAINLY NORTH OF STURGEON BAY...THROUGH MONDAY. LMZ541-190115- /O.CON.KGRB.SC.Y.0074.000000T0000Z-121120T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1101 AM CST SUN NOV 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... * WINDS...SOUTH WINDS OF 10 TO 20 KTS ARE EXPECTED. * WAVES...WAVES OF 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
797 WHUS73 KGRB 182128 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 328 PM CST SUN NOV 18 2012 ...PERSISTENT SOUTH WINDS AND HIGH WAVES WILL CONTINUE INTO MONDAY EVENING... .PERSISTENT SOUTH WINDS AHEAD OF A WEAK COOL FRONT ACROSS THE UPPER MIDWEST WILL CONTINUE TO PRODUCE HIGH WAVES OVER LAKE MICHIGAN...MAINLY NORTH OF STURGEON BAY...THROUGH MONDAY EVENING. LMZ541-190530- /O.CON.KGRB.SC.Y.0074.000000T0000Z-121120T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 328 PM CST SUN NOV 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... * SOUTH WINDS OF 10 TO 20 KTS ARE EXPECTED. * WAVES OF 3 TO 5 FT ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
198 WHUS73 KGRB 190327 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 927 PM CST SUN NOV 18 2012 ...PERSISTENT SOUTH WINDS AND HIGH WAVES WILL CONTINUE INTO MONDAY EVENING... .PERSISTENT SOUTH WINDS AHEAD OF A WEAK COOL FRONT ACROSS THE UPPER MIDWEST WILL CONTINUE TO PRODUCE HIGH WAVES OVER LAKE MICHIGAN...MAINLY NORTH OF STURGEON BAY...THROUGH MONDAY EVENING. LMZ541-191130- /O.CON.KGRB.SC.Y.0074.000000T0000Z-121120T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 927 PM CST SUN NOV 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT... * SOUTH WINDS OF 10 TO 20 KTS ARE EXPECTED. * WAVES OF 3 TO 5 FT ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
787 WHUS73 KGRB 190932 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CST MON NOV 19 2012 ...SOUTH WINDS GRADUALLY DIMINISHING... .PERSISTENT SOUTH WINDS WILL CONTINUE TO CREATE WAVES NEAR SMALL CRAFT CRITERIA CONDITIONS TODAY ALONG DOOR COUNTY/S LAKE MICHIGAN SHORELINE. LMZ541-191045- /O.CAN.KGRB.SC.Y.0074.000000T0000Z-121120T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 332 AM CST MON NOV 19 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ TH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 2:02 PM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Nov 17, 2:02 PM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 202 PM CST SAT NOV 17 2012 .SHORT TERM...TONIGHT AND SUNDAY. LOW CLOUDS JUST ABOUT GONE OVER FAR NE WISC. TEMPS WARMED UP QUICKLY AS BOUNDARY LAYER MIXED. HIGH CLOUDS OVER MN AND IA... ASSOCIATED WITH SYSTEM IN THE WEST...MOVING INTO REGION. HIGH CLOUDS AND A LITTLE MORE WIND OVERNIGHT SHOULD PREVENT WIDESPREAD LOW CLOUD/FOG FORMATION. MID OR HIGH CLOUDS SHOULD BE AROUND FOR SUNDAY...BUT ENOUGH MIXING EXPECTED TO BOOST TEMPS AGAIN INTO THE 50S ACROSS MUCH OF AREA. 17/12Z GFS MOS GUIDANCE WAS RUNNING TOO COOL WITH 3-HOURLY TEMPS THIS AFTN...SO THINK GUID TEMPS FOR SUNDAY SEVERAL DEGS TOO COOL. FCST TEMPS CLOSER TO NAM MOS. .LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY...MAIN FCST CONCERNS ARE TEMPERATURES THROUGHOUT THE PERIOD...AND SMALL PCPN CHCS ON MONDAY AND MONDAY NIGHT. HAVE CONTINUED THE SMALL POPS FOR MONDAY AND MONDAY NIGHT...AS A S/W TROF AND WEAK PACIFIC COLD FRONT MOVE THROUGH THE REGION. MOISTURE AND FORCING ARE NOT IMPRESSIVE...SO ONLY EXPECTING A FEW HUNDREDTHS OF AN INCH AT ANY GIVEN LOCATION. WITH MILD AIR IN PLACE...PCPN TYPE SHOULD BE ALL RAIN. HIGH PRESSURE WILL BRING CLEARING SKIES BY TUESDAY AFTERNOON. AS THIS HIGH SHIFTS EAST ON TUESDAY NIGHT AND WEDNESDAY...RETURN FLOW WILL BRING ANOTHER SURGE OF MILDER AIR INTO THE REGION. WEDNESDAY IS SETTING UP AS THE WARMEST DAY OF THE WEEK...WITH MID TO UPPER 50S ACROSS MOST OF THE CWA. WOULD NOT BE SURPRISED TO SEE A 60 DEGREE READING IN THE TYPICAL WARM SPOTS IN CENTRAL WI. MODELS HAVE COME INTO GOOD GENERAL AGREEMENT CONCERNING A COLD FRONTAL PASSAGE ON THANKSGIVING DAY AND EVENING...BUT LITTLE PCPN IS EXPECTED DUE TO A LACK OF MOISTURE. THIS FRONT IS EXPECTED TO BRING TEMPS BACK TO NORMAL FOR THE END OF THE WEEK. && .AVIATION...CIGS AND VSBYS IMPROVING WITH VFR CONDITIONS BECOMING THE NORM ACROSS MOST OF NE WI FOR THE AFTERNOON. VFR WILL THEN CONTINUE INTO SUNDAY. S WINDS WILL INCREASE A BIT AHEAD OF NEXT WEATHER SYSTEM. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && JKL/TSK
Hazardous weather outlook, Nov 17, 2:40 PM CST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 240 PM CST SAT NOV 17 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 240 PM CST SAT NOV 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ521-522-541>543-182045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 240 PM CST SAT NOV 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT INCREASING SOUTH WINDS MAY GENERATE WAVES GREATER THAN 4 FEET ON LAKE MICHIGAN LATE TONIGHT...ESPECIALLY NORTH OF STURGEON BAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY PERSISTENT SOUTH WINDS MAY GENERATE WAVES GREATER THAN 4 FEET ON LAKE MICHIGAN SUNDAY THROUGH MONDAY EVENING...ESPECIALLY NORTH OF STURGEON BAY.
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.